Alert archive / Wisconsin / Gale Warnings in 2009

Gale Warning 1, NWS Milwaukee, WI

February 11, 2009

NWS Milwaukee, WI issued this gale warning at Feb 11, 2009, 3:42 AM CST. It took effect at Feb 11, 2009, 4:00 PM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 11, 2009, 3:42 AM CST (09:42 UTC)
In effect from
Feb 11, 2009, 4:00 PM CST
Expired
Feb 12, 2009, 3:40 AM CST
In force
12 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

455 
WHUS73 KMKX 110942
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 AM CST WED FEB 11 2009

...STRONG WINDS EXPECTED TO DEVELOP TODAY OVER SOUTHERN LAKE MICHIGAN...

.A TIGHT PRESSURE GRADIENT WILL DEVELOP OVER LAKE MICHIGAN LATER
TODAY BECAUSE OF STRENGTHENING LOW PRESSURE OVER ILLINOIS...RESULTING IN
STRONG NORTH WINDS DEVELOPING OVER THE SOUTHERN PART OF THE LAKE.
FREQUENT GUSTS TO GALE FORCE LEVELS ARE EXPECTED BY LATE AFTERNOON
AND TONIGHT...MAINLY SOUTH OF NORTH POINT LIGHTHOUSE. THE WINDS WILL BEGIN
TO GRADUALLY DIMINISH LATER TONIGHT AND THURSDAY.

LMZ645-646-111745-
/O.EXT.KMKX.SC.Y.0013.090211T1800Z-090211T2200Z/
/O.NEW.KMKX.GL.W.0001.090211T2200Z-090212T1000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
342 AM CST WED FEB 11 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 4 PM CST
THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM CST THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM
NOON TODAY TO 4 PM CST THIS AFTERNOON. 

NORTH WINDS WILL INCREASE TO 15 TO 25 KNOTS LATER THIS MORNING AND
EARLY AFTERNOON...AND THEN FURTHER STRENGTH TO FREQUENT GALE FORCE
WIND GUSTS TO 35 KNOTS BY LATE AFTERNOON. THE GALE FORCE WINDS
WILL CONTINUE FOR A TIME TONIGHT...BEFORE DIMINISHING AFTER
MIDNIGHT.

THE STRONG WINDS WILL CAUSE WAVES TO BUILD TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-111745-
/O.CON.KMKX.SC.Y.0013.090211T1800Z-090212T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
342 AM CST WED FEB 11 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 PM
CST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 PM
CST THURSDAY. 

NORTH WINDS OF 15 TO 25 KNOTS WILL DEVELOP LATER THIS MORNING AND
AFTERNOON...AND CONTINUE THROUGH THURSDAY. OCCASIONAL GUSTS TO 30
KNOTS CAN BE EXPECTED...ESPECIALLY TOWARD THE OPEN WATERS. THE
WINDS WILL SLOWLY TURN WESTERLY TONIGHT AND THURSDAY.

WAVES WILL BUILD TO 3 TO 5 FEET TODAY AND CONTINUE INTO THURSDAY
BEFORE DECREASING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
MBK
4 follow-up statements
036 
WHUS73 KMKX 111543
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
943 AM CST WED FEB 11 2009

...STRONG WINDS EXPECTED TO DEVELOP THIS AFTERNOON OVER SOUTHERN
LAKE MICHIGAN...

.THE PRESSURE GRADIENT WILL GET TIGHTER OVER LAKE MICHIGAN LATER
TODAY BECAUSE OF STRENGTHENING LOW PRESSURE OVER ILLINOIS...
RESULTING IN STRONG NORTH WINDS DEVELOPING OVER THE SOUTHERN PART
OF THE LAKE. FREQUENT GUSTS TO GALE FORCE LEVELS ARE EXPECTED BY
LATE AFTERNOON AND TONIGHT...MAINLY SOUTH OF NORTH POINT
LIGHTHOUSE. THE WINDS WILL BEGIN TO GRADUALLY DIMINISH LATER
TONIGHT AND THURSDAY.

LMZ645-646-112345-
/O.CON.KMKX.SC.Y.0013.090211T1800Z-090211T2200Z/
/O.CON.KMKX.GL.W.0001.090211T2200Z-090212T1000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
943 AM CST WED FEB 11 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM CST THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM
CST THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM
CST THIS AFTERNOON. 

NORTH WINDS WILL INCREASE TO 30 KNOTS LATER THIS MORNING
AND EARLY AFTERNOON...AND THEN FURTHER STRENGTHEN TO FREQUENT
GALE FORCE WIND GUSTS TO 35 KNOTS BY LATE AFTERNOON. THE GALE
FORCE WINDS WILL CONTINUE FOR A TIME TONIGHT...BEFORE DIMINISHING
AFTER MIDNIGHT.

THE STRONG WINDS WILL CAUSE WAVES TO BUILD TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-112345-
/O.CON.KMKX.SC.Y.0013.090211T1800Z-090212T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
943 AM CST WED FEB 11 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY.

NORTH WINDS OF 15 TO 25 KNOTS WILL DEVELOP LATER THIS MORNING AND
AFTERNOON...AND CONTINUE THROUGH THURSDAY. OCCASIONAL GUSTS TO
30 KNOTS CAN BE EXPECTED...ESPECIALLY TOWARD THE OPEN WATERS. THE
WINDS WILL SLOWLY TURN WESTERLY TONIGHT AND THURSDAY.

WAVES WILL BUILD TO 3 TO 5 FEET TODAY AND CONTINUE INTO THURSDAY
BEFORE DECREASING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MRC
192 
WHUS73 KMKX 112224
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
424 PM CST WED FEB 11 2009

...STRONG WINDS WILL CONTINUE OVERNIGHT ACROSS SOUTHERN LAKE
MICHIGAN...

.A LOW PRESSURE SYSTEM OVER ILLINOIS WILL TRACK ACROSS NORTHERN
INDIANA OVERNIGHT...RESULTING IN STRONG NORTHWEST WINDS OVER THE
SOUTHERN PART OF LAKE MICHIGAN. FREQUENT GUSTS TO GALE FORCE
LEVELS ARE EXPECTED THROUGH TONIGHT...MAINLY SOUTH OF NORTH POINT
LIGHTHOUSE. THE WINDS WILL BEGIN TO GRADUALLY DIMINISH LATE TONIGHT
AND THURSDAY.

LMZ645-646-120630-
/O.EXP.KMKX.SC.Y.0013.000000T0000Z-090211T2200Z/
/O.EXT.KMKX.GL.W.0001.000000T0000Z-090212T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
424 PM CST WED FEB 11 2009

...GALE WARNING NOW IN EFFECT UNTIL 6 AM CST THURSDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WARNING
IS NOW IN EFFECT UNTIL 6 AM CST THURSDAY. 

NORTHWEST WINDS TO 30 KNOTS WILL PERSIST THROUGH EARLY THURSDAY
AFTERNOON. GALE FORCE WIND GUSTS TO 35 KNOTS ARE LIKELY FOR A TIME
TONIGHT...BEFORE DIMINISHING AFTER MIDNIGHT. THE WINDS WILL
SLOWLY TURN WESTERLY OVERNIGHT AND THURSDAY.

THE STRONG WINDS WILL CAUSE WAVES TO BUILD TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-120630-
/O.CON.KMKX.SC.Y.0013.000000T0000Z-090212T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
424 PM CST WED FEB 11 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY.

NORTHWEST WINDS OF 15 TO 25 KNOTS WILL PERSIST THROUGH EARLY
THURSDAY AFTERNOON. OCCASIONAL GUSTS TO 30 KNOTS CAN BE
EXPECTED...ESPECIALLY TOWARD THE OPEN WATERS. THE WINDS WILL
SLOWLY TURN WESTERLY OVERNIGHT AND THURSDAY.

WAVES OF 3 TO 5 FEET WILL CONTINUE INTO THURSDAY BEFORE
DECREASING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MRC
309 
WHUS73 KMKX 120328
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
928 PM CST WED FEB 11 2009

...BRISK AND GUSTY WINDS WILL CONTINUE INTO THURSDAY...

.STRONG LOW PRESSURE NEAR LAKE HURON WILL CONTINUE TO MOVE EAST
TOWARD NEW ENGLAND LEAVING BRISK AND GUSTY NORTHWEST TO WEST WINDS
INTO THURSDAY AFTERNOON. FREQUENT GUSTS TO GALE FORCE LEVELS ARE
EXPECTED THE REMAINDER OF THE NIGHT MAINLY SOUTH OF NORTH POINT
LIGHTHOUSE. HIGH WAVES WILL BEGIN TO SUBSIDE ON THURSDAY AS THE
WINDS TURN DUE WEST BUT THE BRISK AND GUSTY WINDS WILL CONTINUE
INTO THE AFTERNOON BEFORE DIMINISHING LATE. 

LMZ645-646-121130-
/O.CON.KMKX.GL.W.0001.000000T0000Z-090212T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
928 PM CST WED FEB 11 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY. 

NORTHWEST TO WEST WINDS TO 30 KNOTS WITH FREQUENT GALE FORCE
GUSTS TO 35 KNOTS. WAVES 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-121130-
/O.CON.KMKX.SC.Y.0013.000000T0000Z-090212T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
928 PM CST WED FEB 11 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY.

NORTHWEST WINDS OF 15 TO 25 KNOTS WILL PERSIST THROUGH EARLY
THURSDAY AFTERNOON. OCCASIONAL GUSTS TO 30 KNOTS CAN BE
EXPECTED...ESPECIALLY TOWARD THE OPEN WATERS. THE WINDS WILL
SLOWLY TURN WESTERLY OVERNIGHT AND THURSDAY. WAVES 3 TO 5 FEET
TONIGHT SUBSIDING TO 1 TO 3 FEET THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


GEHRING
647 
WHUS73 KMKX 120940
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
340 AM CST THU FEB 12 2009

...BRISK AND GUSTY WINDS WILL CONTINUE TODAY...

.A LINGERING TIGHT PRESSURE GRADIENT BEHIND DEPARTING STRONG LOW
PRESSURE WILL CONTINUE TO CAUSE BRISK...GUSTY WINDS OVER THE NEAR
SHORE WATERS TODAY. THE GRADIENT WILL SLOWLY SLACKEN...SO BY LATE
AFTERNOON...WINDS AND WAVES WILL HAVE DIMINISHED TO BELOW SMALL
CRAFT ADVISORY LEVELS.

LMZ645-646-121745-
/O.CAN.KMKX.GL.W.0001.000000T0000Z-090212T1200Z/
/O.EXB.KMKX.SC.Y.0013.000000T0000Z-090212T2200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
340 AM CST THU FEB 12 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. 

WEST WINDS UP TO 30 KNOTS WILL DIMINISH TO 15 TO 25 KNOTS LATER
THIS MORNING...AND FURTHER DIMINISH TO BELOW 20 KNOTS BY LATE
AFTERNOON. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET BY
LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-121745-
/O.EXT.KMKX.SC.Y.0013.000000T0000Z-090212T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
340 AM CST THU FEB 12 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. 

WEST WINDS UP TO 30 KNOTS WILL DIMINISH TO 15 TO 25 KNOTS LATER
THIS MORNING...AND FURTHER DIMINISH TO BELOW 20 KNOTS BY LATE
AFTERNOON. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET BY
LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
MBK

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Feb 11, 3:33 AM CST, 9 minutes earlier.

Area forecast discussion, Feb 11, 3:33 AM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 AM CST WED FEB 11 2009

.TODAY/TONIGHT...PRECIPITATION SHIELD MOVING NORTHEAST PER COMPUTER
MODELS...AND WILL AFFECT MAINLY THE SOUTHEAST HALF OF MY COUNTY
WARNING AREA /CWA/. AREAS NORTHWEST OF MADISON MAY NOT SEE ANY
RAIN GIVING RECENT RADAR TRENDS. BEST FRONTOGENTIC FORCING AND
LIFT STAY JUST SOUTHEAST OF MY CWA. AS LOW PRESSURE INTENSIFIES ON
ITS WAY TO LOWER MICHIGAN IT WILL PULL COLDER AIR INTO SOUTHERN
WI. THUS HAVE KEPT THE MENTION OF A RAIN/SNOW MIX GOING FOR THE
AFTERNOON HOURS. PRECIPITATION TAPERS OFF WEDNESDAY EVENING...ONLY
SMALL CHANCES OF ANYTHING. SOME OF THE FORECAST SOUNDINGS SUGGEST
ONLY DRIZZLE OR FREEZING DRIZZLE WEDNESDAY EVENING DUE THE LOW
NUMBERS OF ICE CRYSTALS IN THE COLUMN...WHILE OTHERS HANG ON TO A
CHANCE OF LIGHT RAIN OR LIGHT SNOW. WENT WITH THE LATTER.

.THURSDAY/FRIDAY...LOOKS QUIET FOR MY CWA WITH LEFTOVER MOISTURE
AND SHORT WAVE ENERGY STAYING OVER NORTHERN AND CENTRAL WISCONSIN.

.FRIDAY NIGHT/SATURDAY...ANOTHER VORTICITY MAXIMA AND SHORT WAVE
ENERGY PROGGED TO MOVE ACROSS ILLINOIS. WARM AIR ADVECTION WITH
850 MB WINDS OF 35 TO 45 KNOTS OVER ILLINOIS SHOULD PULL MOISTURE
INTO SOUTHERN WISCONSIN WHERE FRONTOGENTIC FORCING AND ISENTROPIC
LIFT ARE MAXIMIZED. NAM MODEL APPEARS TO BE ODD MAN OUT...WITH QPF
AMOUNTS OF AN INCH OR SO...WHILE GFS AND ECMWF MODELS HAVE LESSER
AMOUNTS. GFS SUGGESTS 1 TO 3 INCHES OF SNOW FOR MY CWA LATE FRIDAY
NIGHT INTO SATURDAY MORNING.

&&

.AVIATION...WEAK CONVERGENCE AND HIGH LOW LEVEL RH PRODUCING PATCHY
STRATUS OVER FAR SOUTHEAST EARLY THIS MRNG ALONG WITH AREAS OF FOG.
ST/FOG MUCH MORE WIDESPREAD ACROSS NRN IL.  RAIN SPREADING INTO THIS
AREA EARLY WL LIKELY CAUSE CIGS TO IMPROVE A BIT BUT REMAIN LIKELY
MVFR.  WITH ONSHORE FLOW INCREASING...IFR CIGS/VSBYS LIKELY TO
RETURN AT KENW/KMKE DURING HEIGHT OF RAINFALL THIS AFTN WITH
IMPROVING CIGS/VSBYS TNGT.  KMSN ON EDGE OF PRECIP SHIELD AND MAY
EXPERIENCE A LIGHT MIXTURE AS LOW LEVEL THICKNESSES COOL LATER
TODAY.

&&

.MARINE...WILL UPGRADE SMALL CRAFT ADVISORY TO GALE WARNING FOR THE
NEARSHORE AREA SOUTH OF NORTH POINT LIGHT TO THE IL BORDER.  STEEP
LAPSE RATES DEVELOP OVER THIS AREA THIS AFTERNOON WHICH WOULD ALLOW
FREQUENT WIND GUSTS TO 35KTS TO MIX TO LAKE SURFACE DURING TIME OF
TIGHT PRES GRADIENT AS 985 SFC LOW MOVES FM ERN IL INTO LWR MI.  WL
CONT SMALL CRAFT ADVY FOR NRN HALF THRU 21Z/THU.  SMALL CRAFT FOR
THU WL NEED TO BE REISSUED FOR SOUTH TONIGHT.

&&

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM NOON TODAY TO 4 PM CST THIS AFTERNOON
     FOR LMZ645-646.

     GALE WARNING FROM 4 PM THIS AFTERNOON TO 4 AM CST THURSDAY FOR
     LMZ645-646.

     SMALL CRAFT ADVISORY FROM NOON TODAY TO 3 PM CST THURSDAY FOR
     LMZ643-644.

&&

SHORT/LONG TERM...34
AVIATION/MARINE...11
Hazardous weather outlook, Feb 10, 5:07 PM CST, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
507 PM CST TUE FEB 10 2009

WIZ046-047-051-052-056>060-062>072-111315-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
507 PM CST TUE FEB 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THE FOX RIVER AT NEW MUNSTER WILL REMAIN ABOVE FLOOD STAGE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AIR QUALITY VALUES MAY AFFECT PEOPLE IN SENSITIVE GROUPS AT TIMES
THROUGH WEDNESDAY MORNING...BEFORE IMPROVING BEHIND A COLD FRONT.

RAINFALL OF ONE HALF TO THREE QUARTER INCH IS EXPECTED ON WEDNESDAY
ACROSS PORTIONS OF SOUTHEAST WISCONSIN...MAINLY SOUTHEAST OF A
SHEBOYGAN...TO OCONOMOWOC...TO BELOIT LINE. THE RAINFALL MAY LEAD TO
LOCALIZED FLOODING OF URBAN AREAS AND RIVERS.

SOME AREA RIVERS WILL REMAIN ABOVE BANKFUL STAGE THROUGH THE
WEEK...WITH THE FOX RIVER AT NEW MUNSTER REMAINING ABOVE FLOOD
STAGE. SEVERAL OTHER RIVERS MAY EXCEED FLOOD STAGE THE NEXT SEVERAL
DAYS INCLUDING THE ROOT RIVER CANAL AT RAYMOND AND THE PECATONICA
RIVER AT MARTINTOWN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ643>646-111315-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
507 PM CST TUE FEB 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 9 PM CST THIS
EVENING FOR GUSTY SOUTHWEST WINDS AND HIGH WAVES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WINDS AND WAVES WILL LIKELY REACH SMALL CRAFT ADVISORY LEVELS
WEDNESDAY AFTERNOON INTO THURSDAY. A GALE WATCH IS IN EFFECT FOR
THE OPEN WATERS.

WWW.WEATHER.GOV/MKX

GEHRING

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 8:54 PM CSTRiver Flood WatchMKXRacine12 hr
Feb 10, 9:44 PM CSTSmall Craft AdvisoryMKX42 hr
Feb 11, 5:40 AM CSTDense Fog AdvisoryMKXKenosha, Milwaukee, Racine, Walworth5 hr

Nearby

Gale Warnings in Wisconsin, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.